I Don't Have Libido on TRT, Please Help

Guys, I am on TRT for about three years. The first two, everything was good but since last year I started to not having sex desire. I am not using other steroids nor interested in bodybuilding. At this point I just want my penis to be functional again. I can have an erection by stimulation or watching porn, etc, but my desire is low and I don’t have morning woods or that urge sexual feeling.

One interesting fact is that when I stop the TRT for one week my libido starts to get back so I don’t know why it is happening. It is not suposed to be the contrary? I mean, when I inject testosterone almost imediatly my penis is dead in the same hour for days till the half life start to drop and I start to have the sexual desire again. Did any one know what is happening?

This is good news.

Do you have any recent lab work?

Nocturnal erections are not a good indicator of libido etc. You may or may not have them depending on the time you wake up.

Need labs. This is likely an issue with hormone levels. Need to see TT, FT, and E2.

Can you elaborate on this? Probably falling hormones, possibly E2 being too high, are getting you back to the spot that works better for your libido.

Figuring out libido issues is one of the most difficult things to do with HRT. It could be a plethora of things which is why labwork is the first course of action.

1 Like

Because of the frustation of not having libido, some times I miss the shots (I do it 2x a week as standard indicated / Test Cypionate ester).

The funny is when the half life is going down and the levels too I start to have libido again. If I don’t inject for one week I can have a better erection than literally after I pin the test. It is not strange? How I have better libido going off than on testosterone? The marketing “pin test and you will be horny” is not aplying to me anymore. I am even thinking about going off TRT but I am not secure enough that if my levels fall too much I would not lose the libido again because of “low testosterone”.

TT: 712
E2: 52
SHBG: 11

/\ this is on 100mg Cypionate split in 2x a week. Now I don’t know where I am because I am not following any protocol because obviously I’m trying to let days/week without test trying to find my libido.

1 Like

Literally after I pin testosterone my penis became dead. Even if I am more than a week without and having libido, etc. Just pin and is dead. I pinned 50mg yesterday and today he’s dead. I can’t understand why. It shouldnt had to have the oposite effect?

Not necessarily. Your hormones peak 24 hours after injection. Your T will rise but so will your E2 via aromatization. A lot of libido issues are caused by a poor T to E2 ratio.

So I need to drop or boost my estrogen? I guess drop, because this would explain how missing injections I feel better? My estrogen dropping?

i posted it so many times getting boring, but maybe it will help you.
i had ok’ish libido on Tcyp, but that went through the roof on daily T propionate injections. morning wood - at a time when my levels would be the lowest (before injection)
something to explore for you

What is your daily dosage? I might try the Prop.

And do you have a explanation for this?

Don’t switch meds yet. Get lab work first. Otherwise you won’t know what it going on.

2 Likes

25mg ED.
i think the higher peaks and lower lows mimic a more natural cycle.
when you are at your low, your body gets a break from overstimulation and i think this is beneficial. a constant level isn’t natural

1 Like

Most will say its due to e2 being too high, especially free e2 due to low shbg.

I say, its because ur FREE ANDROGENS (free dht) is too high compared too free e2 due to low shbg.

When u inject, ur androgens spike, making for low e2 symptoms (no libido, dead cock), after a few days ur androgens start to fall and aromatisation to estrogen is now starting to catch up, giving you a more libido-optimal free dht/free e2 ratio, waking up ur cock.

Try get ur hands on some estrogen.

You mean I should take estrogen pills? Can you educate me more about the problem with high free testosterone? Frre testosterone being high can kill libido?

Your proposed scenario is a physiologic and pharmacokinetic train wreck. Injected Test increases FT. FT coverts to FE2. FT and FE2 converted to SHBG bound T and E2 on a time scale of minutes. Also the lag between T and E2 is not days. Also tmax (time to maximum concentration) depends on thr ester injected — remark on blshaw’s comment above.

Please defend your low SHBG hypothesis with more detail.

4 Likes

stop being such a nerd, ima talk more later u mofo, ima smash ya head in with my penis

there is too much weight assigned to e2 levels / libido. it can definitely crash it when too low. i personally run e2 sensitive at 60-70 and my libido is through the roof

1 Like

@lamehack This is on your propionate protocol ahead, right?

Im low shbg so i always thought my libido was fked cause of too much conversion to e2… turns out, its due to too much dht and too little e2.

I added shit which increased my e2 alot and VOILA, ITS BACK

1 Like

High free androgens in the presence of low estrogens, yep, that is what i truly believe.

1 Like

TBH i have not have my lab work done before switching to prop. going in next week. i will update what my e2 in Tprop is

1 Like

@Robroy how did you increase your e2? Pills?